We had a big day at work and we were up all night moving, so she said I could take one of her caffeine pills and said it’d just help with energy, but I feel weird, kinda shaky, I don’t know if that’s normal, I did not know that this was a doctor prescribed thing, otherwise I would not have taken it, she made it seem like it’s something you can buy like Advil at Walmart or something. I don’t know if what I’m feelings is okay or not and I think my nerves could also be because I am worried, but I often jump to conclusions.
Hi Summerrhopee! Yes, Vivarin has a lot of caffeine in it! That's where your shakiness or the jitters comes from. Some people who take that all the time of the those energy drinks are used to it, but they need it for the extra energy. It will eventually wear off. Like me, I can't drink anything with a lot of caffeine in it, for those same reasons. But at least you know now and know how it makes you feel when you do drink it!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2016 • 1 answer
Updated 25 Jun 2012 • 2 answers
Updated 12 Oct 2013 • 2 answers
Updated 16 Apr 2014 • 1 answer
Updated 20 Feb 2017 • 1 answer